An adaptive splitting approach for the quenching solution of reaction-diffusion equations over nonuniform grids

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)30-44
Number of pages15
JournalJournal of Computational and Applied Mathematics
Issue number1
StatePublished - Mar 15 2013
Externally publishedYes

ASJC Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics


  • Adaptation
  • Degeneracy
  • Nonuniform grids
  • Quenching singularity
  • Reaction-diffusion equations
  • Splitting method

Cite this